# SDR SCNA96066

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520721
- Condition: Corroded
- Location: Bs 1050-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT CORROSION WAS FOUND ON A SEAT TRACK FLANGE BETWEEN BS 1050 AND BS 1130.  REMOVED SEAT TRACK, FABRICATED AND INSTALLED A NEW SEAT TRACK IN ACCORDANCE WITH B727 SRM 53-10-05.
